# SDR SWAA2024030156422

- Difficulty date: February 26, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 49,927 hours, 31,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR OVERHEAD EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED AFT L/H BATTERY CHARGER M1673 AND BATTERY PACK PER AMM 33-51-06. NO HELP. T/S PER WDM 33-51-11. FOUND DC GROUND SOCKET ON GROUND BLOCK GD03948 NOT PROPERLY SEATED. REINSTALLED SOCKET PER SWPM 20-74-02. OPERATIONAL CHECK GOOD.
